MAUDE Adverse Event Report: ABBOTT MEDICAL 8-CHANNEL ADAPTER, MDT, 10CM; SCS EXTENSION

ABBOTT MEDICAL 8-CHANNEL ADAPTER, MDT, 10CM; SCS EXTENSION
Model Number 2311
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that during a competitor replacement the physician attempted to insert the competitor lead into the abbott adapter, but it would not insert since it was the wrong type of adapter.The physician opted to abort the procedure.
 
Additional Manufacturer Narrative
An abandoned procedure was reported to abbott.It was determined that during a competitor replacement the physician attempted to insert the competitor lead into the abbott adapter, but it would not insert since it was the wrong type of adapter.The physician decided to abort the procedure.The results of the investigation are inconclusive as the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
8-CHANNEL ADAPTER, MDT, 10CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11797440
Report Number1627487-2021-13740
Device Sequence Number19087931
Product Code LGW
UDI-Device Identifier05415067016119
UDI-Public05415067016119
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2022
Device Model Number2311
Device Catalogue Number2311
Device Lot Number7672610
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight82